# SDR N6WA20140320004

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,742 hours, 20,997 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HIT THE GND UPON OPENING.  R & R PAX DOOR ASSIST MOTOR IAW CRJ700 AMM 52-11-08, OPERATIONS CHECKED GOOD AT THIS TIME.
